# SDR DXTA2012041604952

- Difficulty date: April 15, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800130
- Aircraft time: 4,458 hours, 2,873 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 99146502
- Part serial: 0146
- Condition: Failed
- Part time: 4,458 hours, 2,873 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT GEAR RETRACTION, NOSE GEAR LIGHT REMAINED GREEN AND NOSE GEAR DID NOT RETRACT, UNLOCK RED LIGHT ILLUMINATED MAINS OPERATED NORMALLY.  IAW EMERGENCY CHECKLIST, EXTENDED GEAR AND 3 GREEN LIGHTS, NO UNLOCK RED.  NOSE WHEEL STEERING UNIT WOULD NOT PASS GEAR UP CENTERING TEST. REMOVED & REPLACED NWS UNIT, RIGGED NWS UNIT, OPERATIONALLY CHECKED GOOD. IAW MM 32-50-00, & LEAK CHECKED GOOD.
